Thyroid Disorders Community
Euthyrox 25mg - Tingling and Breathing Difficulties
About This Community:

This patient support community is for discussions relating to thyroid issues, goiter, Graves disease, Hashimoto's Thyroiditis, Human Growth Hormone (HGH), hyperthyroid, hypothyroid, metabolism, parathyroid, pituitary gland, thyroiditis, and thyroid Stimulating Hormone (TSH).

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Euthyrox 25mg - Tingling and Breathing Difficulties

Hi

I've been taking Euthyrox 25mg for just over 3 weeks now.

5 days ago I started getting strange twitches/tingling in my legs and feet... and now and then my arms.

I had blood tests done in March - THREE doctors said that my results were normal.

The 4th doctor I saw did a sonar scan and said that it was "enlarged". And he put me on the meds...

If my thyroid is normal, but I've been taking the meds - could I have those side effects?

Also, my breathing feels heavy, and I feel anxious.

Sadly, I do not have a copy of my blood results.

I feel like I'm going crazy. :( Any help would be appreciated... Thanks!
4 Comments Post a Comment
Blank
Avatar_m_tn
BTW I stopped taking them this morning.

They're the only meds I take, and I can't stand the tingling/breathing problems... :(
Blank
Avatar_m_tn
Anyone? :/
Blank
Avatar_f_tn
I had hyperthyroidism for 3 months and had symptoms as you describe:  anxiousness, sleeplessness, tingling etc.   my fourth loos text showed a completely different scenario and now I have hpothyroidism and takin 25mg of Euthyrox.  Smart to have stopped your meds.  I suggest going back to doc and getting blood test again.  It sounds like you have hyperthyroidism now.  Definitely go before symptoms become worse.  I had to take 3 days off work due to the craziness I felt in my head !
Blank
Avatar_m_tn
I suggest that you get a copy of your lab reports and post test results and their reference ranges shown on the report.  Also, while at the doctor's office I suggest that if you haven't been tested for the possibility of the most common cause for diagnosed hypothyroidism, Hashimoto's Thyroiditis, you should do so.  If Hashi's is the problem, it sometimes causes nodules to form that leak thyroid hormone faster than normal, causing swings from hypo to hyper and back.  If you do have Hashi's, then an ultrasound test of the thyroid would be advisable.  

Also would be good to test for Free T3 and free T4 (not the same as Total T3 and T4), if not already done.  Other tests that would be advisable are Vitamin D, B12, and ferritin.

When test results are available, please post results and reference ranges shown on the lab report and members will be glad to hlep interpret and advise further.
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Thyroid Disorders Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
Top Thyroid Answerers
168348_tn?1379360675
Blank
ChitChatNine
Avatar_m_tn
Blank
gimel
MI
Avatar_f_tn
Blank
goolarra
Sisters, OR
649848_tn?1357751184
Blank
Barb135
FL
798555_tn?1292791151
Blank
LazyMoose
MN
1204245_tn?1356904325
Blank
898_1
Long Beach